Couldn't find what you looking for?

TRY OUR SEARCH!

Alright, here's my situation.

I have been on birth control for 4 years now (Trinessa pills).  I take them religiously.  I have never had any spotting.  My periods always start on either Tuesday or Wednesday of the placebo pill week and lasts 6 days.

With that being said, this last month, I have had some menstrual like cramps all month, so I went in for a pelvic ultrasound to check for cysts.  That was this past Wednesday.  Thursday afternoon (a good 24 hours after my ultrasound), I started spotting.  It was very light, just a bit brown at first.  Then, light pink.  Only had to wear a panty liner.  Barely even there.  Friday it was still there.  I still only wore a panty liner.  It's now Sunday and I still have it.  It got just a bit darker today that I actually put a pad on, but there's hardly anything on it.  And now it's back to brownish, and only there when I wipe (like it has been all 4 days).  Usually my periods are moderately heavy.  Nothing like this.  My period is due this coming Tuesday.  So, it was 5 days early.

I know that transvaginal ultrasounds can cause some spotting.  But, mine didn't start til after 24 hours, and it's lasted for days now.

I have been nauseous, and my cramps have not gone away.  Doctor said the ultrasound was normal (no cysts).

Could it be possible that this bleeding is actually implantation bleeding?  Could I be pregnant?  I plan on testing tomorrow afternoon, but I'd really like people's advice and whether or not they could share experiences with me.

Did people here get pregnant on the pill?  Did anyone's implantation bleeding last 4-5 days?  Or did anyone bleed this long after an ultrasound?

Please help me!

Loading...

you should go to the doctor
Reply

Loading...